# SDR AALA201803129031

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 17,282 hours, 6,967 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Access Panel
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTOM EMERGENCY ACCESS PANEL ON FLIGHT DECK DOOR LOOSE. MAINTENANCE RESET PRESSURE RELEASE LATCH AND INSTALLED DOOR PER AMM 52-51-08 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
